# SDR CALA0500273

- Difficulty date: August 21, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 22,914 hours, 8,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL BETWEEN BS 312 AND 328, LBL 44.  A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-40-02 AND 53-00-51.
